# SDR DHL2005741560

- Difficulty date: April 20, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RT FUSELAGE STA 1335 BELOW STR 23 MARKED NR 45.  DENT EVAL AT BS 1335 AND A/Y RATIO IA OUT OF LIMITS IAW B727 SRM 53-30-1 FIG 1 DENT AT 1329 IS OUT OF LIMITS PER 97566.  CUT OUT DAMAGE AT BS 1329 AND AT BS 1335 IAW B727 SRM 53-30-3 FIG 1.  FABRICATED DOUBLER 2024-T3 063.  PO NR 9002268  IAW B727 SRM 53-30-3 FIG 1.  TREATED AND PRIMED AREA AND DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER 1335 IAW B727 SRM 53-30-3 FIG 1.
